# SDR HEEA073567

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 8,840 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Part number: 206010795103
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN. REPLACED WITH SERVICEABLE ASSY.
